Publication
Title
Backlund transformations : exact solutions for the KdV and the Calogero-Degasperis-Fokas mKdV equations
Author
Abstract
Language
English
Source (journal)
Mathematical methods in the applied sciences. - Stuttgart
Publication
Stuttgart : 1998
ISSN
0170-4214
Volume/pages
21:8(1998), p. 719-731
ISI
000073434200004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 16.08.2018
To cite this reference